Jump to content

Search the Community

Showing results for tags 'numbness'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Success stories: Recovery from psychiatric drug withdrawal
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 5 results

  1. Hi everyone! I'm very pleased to find this forum! Congratulations for the initiative! It´s shocking how many people are suffering from withdrawn. : ( Last year I became absolutely miserable after trying taper Seroquel and start Lyrica. My anxiety is out of control. I haven't slept in months. I feel numbness in my feet and hands. I lost more than half of my hair. The tinnitus is unbearable. My memory and cognition are very bad. And I'm sensitive to everything...food, supplements, light, sound... Also, I developed some movement disorders like restless legs and akathisia. One of the worst symptoms is crying and screaming that lasts for hours. Could it be psychosis? All the doctors keep saying I have hypochondria. But I know these symptoms are real. Has anyone else received this diagnosis? I'm from Portugal and I'll do my best to be able to communicate in English! I'd like to take this opportunity to wish everyone all the best and say that I´m ready to learn whatever is necessary. I´m Chemical Bachelor so I understand a little about drugs but absolutely nothing about the human body. My first question is: what is the proper dose of seroquel should i take? I decided to start slowly with 0.5mg. It´s enougth? Take care everyone. (And please let me know if my English is not understandable.)
  2. hi I’m spoonbill I’ve been anhedonic, cognitively impaired and mentally I’ll since highschool I’m 2016 when I abused a lot of adderall and mdma. Although I was more functional. My history also includes a couple years of Prozac st like age 13. But when it really got bad was last December after 5 days of cymbalta. I had tried a few ssris and sunrise for about a week or two previous to the cymbalta. I was also taking various nootropics like psilocybin, nac, lionsmane but I think for those 5 days I was just taking cymbalta anyway this cymbalta completely changed my awareness. It made me more numb, caused pssd, and made my executive functioning waaay worse. I’m like a different person. I’m way more miserable. Less witty and struggle with so much irritation and inability to see social lines and communicate. I just cannot understand how this happened. It feels like brain damage to me. I feel trapped. And suicidal for the first time in my life. It’s been months and only partially improved. I’m working 40 hours a week and suffering. **** man. What do I do? I don’t even like the same things or think or see things the same way any advice is appreciated . Keep your head up. I know how it is.
  3. I'm in a pickle. My roommates son was playing in the bathroom one day and was messing with our supplements. He emptied out my Vitamin C capsules & replaced with 200mg 5-htp instead. I'm sensitive to serotonin & had a bad experience a number of years back which had serious consequences for me. I haven't taken meds since. For about a month I'd been getting really ill. I'd be spacey & lethargic then foggy minded, I lost my sense of taste. I thought I had Covid & got tested. Test was negative. I noticed I was more anxious and almost paranoid so I cut coffee out. Nothing was improving. I started feeling flat, having hallucinations then numbness in various places. I went to the ER in panic. After tests & deep investigation and my roommate complaining about her supplements not working we figured it out. (5-htp increases serotonin for anyone that doesn't know.) Its been a month off & I can't sleep, I have electric jolts in my head and body, I can't eat, it's attacking my whole gi system. I feel utterly dead inside. Everything that made me feel good or happy now has the opposite effect, I feel extremely sickened by it. It's a weird sensation to try and explain. I need help
  4. Can anyone share if while coming down off of Effexor XR and bridging and going to Prozac they had horrible panic and anxiety symptoms with numbness, tingling and weakness? I feel like I'm coming out of my skin and have a terrible dread, panic waking up. My feet feel cold at night, then on fire in the morning. I can't get any relief. Any help will be appreciated. Thanks.
  5. Hi there, I'm glad I've found this site, hopefully it will help awareness of this issue so that real progress can be made. I suffered mild depression for a few years, but never had any sexual issues. After having a pretty short stint on citalopram (around 8 weeks) I got concerned by the complete genital anaesthesia and tapered off. I'm now 11 weeks post and have barely seen any improvement. This is coupled with the kind of emotional blunting a lot of people have talked about. I'm no longer able to feel sad in the same way as I previously did, but neither can I experience emotional or physical ecstasy - I'm kind of stuck in this middle range without any physical or emotional extremes. Blunted. Three weeks ago I started taking Ginkgo Biloba, 240mg daily. I took it for five days, and from day 1 I experienced noticeable improvements in both physical sensation and my emotional experiences. Then, on day 5, I smoked some weed (which used to act as a real sexual stimulant for me), and the effects of the ginkgo all but diminished. I've continued to take it daily (and not smoked any more since), but the initial effects it was having are pretty much non-existent. I'm just wondering if anyone is able to shed any light on this? I know the body can sometimes react in a strong way initially to a drug before going back to how it was, but it just seems too convenient that this happened exactly when I smoked some weed. My (extremely sketchy) hypothesis is that the citalopram somehow set my brain into a kind of new homeostasis i.e. what was "normal" chemical functioning for my brain changed. My experience, and those of others, tells me that this does not have to be permanent, but I do need to find the right sort of "kick" to push my brain back into its old homeostasis. It appears to me that ginkgo was doing this for me, before somehow being majorly affected by the weed. Currently, my plan is to continue with the ginkgo for about three more weeks to give it a chance (that will have been six weeks in total). If that doesn't work I'm going to try inositol, which some people appear to have had incredible recovery with. I'm just frustrated that I seem to have destroyed what was a steady improvement on the ginkgo, and wondered if anyone here had any advice? Thanks.
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy